Chloraprep Scratch Side Effect Reports
The following Chloraprep Scratch side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Scratch, can occur, and what you can do about them.
A side effect could appear soon after you start Chloraprep or it might take time to develop.
|Scratch, Application Site Reaction, Product Contamination Physical|
This Scratch side effect was reported by a health professional from US. A 8-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Chloraprep (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Chloraprep the consumer reported the following symptoms:
|Scratch, Application Site Reaction, Application Site Haemorrhage|
This Scratch Chloraprep side effect was reported by a health professional from US on Nov 08, 2013. A male , 27 years of age, was treated with Chloraprep. The patient presented the following health conditions:
This is a Chloraprep side effect report of a 25-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: preoperative care, who was treated with Chloraprep (dosage:1.5ml, Once, Topical, start time: Apr 06, 2012), combined with: NA., and developed a serious reaction and a Scratch side effect. The patient presented with:
|Application Site Reaction, Scratch|
A 68-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Chloraprep treatment (dosage: NA) on NS. Soon after starting Chloraprep treatment, the consumer experienced several side effects, including:
|Accidental Exposure, Scratch|
A female patient from UNITED STATES was prescribed and started Chloraprep on Aug 03, 2010. Patient felt the following Chloraprep side effects: accidental exposure, scratch Additional patient health information: Female , 30 years of age, The consumer reported the following symptoms: . Chloraprep dosage: NA. Concurrently used drugs: NA. The patient was hospitalized.
|Itching Scar, Scab, Scratch, Skin Haemorrhage|
This report suggests a potential Chloraprep Scratch side effect(s) that can have serious consequences. A 45-year-old female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): preoperative care and used Chloraprep (dosage: One Application Top) starting Oct 02, 2008. Soon after starting Chloraprep the patient began experiencing various side effects, including:
Chloraprep Scratch Causes and Reviews
Cat Scratch disease (CSD) is an illness caused by the bacterium Bartonella henselae. Almost half of all cats carry the infection at some point. The infection does not make cats sick. However, the Scratch or bite of an infected cat can cause symptoms in people, including
- Swollen lymph nodes, especially around the head, neck, and upper limbs
- Poor appetite
For people with weak immune systems, CSD may cause more serious problems. The best way to avoid CSD is to avoid rough play with cats that could lead to Scratches or bites. If you do get a Scratch or bite, wash it well with soap and water. If the bite or Scratch gets infected or if you have symptoms of CSD, call your doctor.
Centers for Disease Control and Prevention
Chloraprep Scratch Reviews
|Thu, 20 Aug 2009|
|I had a thyroid nodule biopsy and the skin was prepped with ChloraPrep. Overnight my neck was itchy, but the next afternoon I had a severe rash all over my neck and chest, with some of the "spots" oozing and inflamed to the point of creating wide swaths of huge red, raised bumps. This lasted longer than TWO WEEKS and I thought I would never stop wanting to Scratch it! It required benadryl and prednisone to get it under control.|
|Tue, 05 Oct 2010|
|Had knee arthroscopy on September 22nd and am still dealing with the rash on October 5th. I suspect it's mostly subsided because the itch is somewhat bearable now. The first thing I noticed was an odd skin reaction above the knee and away from my incisions. I thought someone "slipped" with their instrument because it looked almost like something scraped my skin. Later that day, the site began to itch and the bumps were bright red and blistery looking. The itching soon became absolutely intense and quickly spread over my entire leg except for my knee (basically, everywhere the prep was used). Eventually, the bumps recessed into the skin while remaining very visible and then, to my dismay, started to appear on my other leg. I don't know if this was caused by residual prep in the skin breaks from Scratching or what. Had visit with my surgeon today and he prescribed a Cortizone pill series that he said will knock the rash right out. I sure hope so, because this was truly not fun!|
|Sat, 07 May 2011|
|My son had ureterectomy and pyeloplasty a month ago and had a pretty bad rash on his torso where he was healing. I thought the itchiness was due to the healing incisions and figured he was Scratching too hard and broke the skin. After one month of healing, his stitches were gone and scars had formed where the incisions were, but the scabs from the rash still existed. We had the doctor look at the area and he said, "Hm, that's weird. Maybe it was a reaction to the cleaning solution." Little did I know I was sending the poor kid back into surgery to have it put on AGAIN! So now he has the rash all over again, but this time in his groin and buttocks area. He is so itchy he can barely stand it! Heating pads help, but if it's touched it starts to itch all over again. I'm sad for him that it takes so long to run it's course, but glad I know now what they used so we can avoid it in the future. He also had a "red spot" reaction to amoxicillin when he was a year old, so he hasn't had it since (he's now 11). I wonder if it is a similar allergy??|
|Sat, 11 Jun 2011|
|Had a stent put in. Chloroprep on stomach below belly button down to thigh creases and down right thigh for incision. Was shaved and chloroprep was applied between my thighs and to my lady parts. No problem until I came home 2 days after surgery and the morphine was out of my system. Then....Hell on Earth. Same as others have reported...a zillion bumps everywhere chloroprep was applied. So itchy I wanted to tear my skin off. Went to main doctor...she had no clue but gave me a steroid shot. That did not help. Nothing helps but Vicodin. Keeps the nerve endings from firing so I can sleep. Spanx type undies down to the thigh help a bit during the day so nothing touches the bumps. I hate going to the bathroom as the very idea of taking down my undies and wiping makes me want to Scratch myself to death. Touching them makes them all itch at the same time. Surgeon was baffled...or so he said. Surely this can't be a mystery considering the many horrible reactions. Dermatologist said to apply hydrocortisone cream....but that barely works. Ice helps...amazingly. I am sending my surgeon many articles and testimonials. He was so blase about it all. "Oh it will go away." No concern at all for my itching. This upsets me more than anything. And....the rash is spreading down my thigh. Why does no surgeon know about this horrible drug????????|